Geometria Complessa e Geometria Differenziale
Geometria Complessa e Geometria Differenziale
home | mail | people | news | seminars | events | open positions | login

A. Loi - M. Zedda

On the coefficients of TYZ expansion of locally Hermitian symmetric spaces

created by stoppato on 25 Nov 2016
modified on 11 Jul 2017

[BibTeX]

Published Paper

Inserted: 25 nov 2016
Last Updated: 11 jul 2017

Journal: Manuscripta Math.
Volume: 148
Number: 3
Pages: 303-315
Year: 2015
Doi: 10.1007/s00229-015-0746-6

Tags: FIRB2012-DGGFT

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1